Algebraic varieties over PAC fields

Research output: Contribution to journalArticle

1 Scopus citations


The paper answers problems 2 and 3 of the list of open problems in the 2005 edition of Field Arithmetic by M. D. Fried and M. Jarden.

Original languageEnglish (US)
Pages (from-to)89-101
Number of pages13
JournalIsrael Journal of Mathematics
StatePublished - Oct 1 2007

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Algebraic varieties over PAC fields'. Together they form a unique fingerprint.

  • Cite this